Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Frequent discomfort in knees and shoulders. Lasting side effects of taking dolonex DT in such situations?

Normally a health person I am at 60. RA factor is regularly checked besides other check. Six months back had undergone an Ayurvedic oil based treatment for about two weeks followed by rest. Basically rejunevating course. I do get bit of discomfort in the knees and shoulders. Take a course of Dolonex DT [prescribed by a Doctor friend couple of months back once]. The frequency of the discomfort appearing is may be in two months or so. Is there any lasting side effects in taking DolonexDT in such situation ?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.

The symptoms you have are due to osteoarthritic changes. These are basically age related degenerative changes and is characterized by joint pain and stiffness. Upon movement the stiffness gradually relives. Sometimes application of hot pads can make the movement possible.
The treatment options include pain killers, hot fomentation, lubricating agents like glucosamine sulfate, chondroitin , dycerin, etc and some life style modifications and physiotherapy.
Dolonex DT is an antiinflammatory and having no such long lasting side effects.

I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor